# SDR SWIA2020033149758

- Difficulty date: February 6, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON FRONT LEADING EDGE Â€“ BRACKET GOUGED/CHAFED. (MARKED)  (C CHECK) RO 3/27/2020    BLENDED OUT CHAFFE/GOUGE ON THE LH AILERON LE BRACKET REF CRJ200 SRM. FOUND OUT OF LIMITS. REMOVED AND REPLACED NEW LH AILERON FRONT LEADING EDGE BRACKET REF CRJ200 SRM. SEE CONTINUE CARD FOR DETAILS.
